# SDR AALA981324

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 27R OUTBOARD LEG (VERTICAL) AT STATION 620.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PGS 4C-4E.  REMOVED CORROSION PER SRM 51-10-6, TREATED AND PRIMED AREA.  (M)
